# SDR DL757020381

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 41,427 hours, 20,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 20 TO 26 GO FROM OUT TO ALMOST BRIGHT.  FOUND BAD SPLICE AT SEAT 20 DEF.  REPAIRED SPLICE AND RELAMPED, CHECKS GOOD.
